New generalizations of some important inequalities for Sarikaya fractional integrals

Fatih Hezenci; Huseyin Budak;


In this research paper, we investigate some new identifies for Sar\i kaya fractional integrals which introduced by Sar\i kaya and Ertu\u{g}ral in \cite{saer}. The fractional integral operators also have been applied to Hermite Hadamard type integral inequalities to provide their generalized properties. Furthermore, as special cases of our main results, we present several known inequalities such as Simpson, Bullen, trapezoid for convex functions.

Vol. 24 (2023), No. 3, pp. 1377-1388
DOI: 10.18514/MMN.2023.4184

Download: MMN-4184